# SDR SIMA20250404002

- Difficulty date: April 4, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 22,496 hours, 14,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 83 SHEAR CLIP BTWN STGRS 28R-27R CORRODED. (LEVEL 2 CORROSION) RAR FR83 SHEAR CLIP BETWEEN STGR 28R-27R IAW SRM 51-40-08
